Just wondering if you can please provide some advice on lowering my T dose and minimise the side effects whilst doing so.
I took some bad advice and having been doing 200mg every week (MWF).
I believe it is causing me the current bout of anxiety, OCD and lethargy Im experiencing.
I would like to get down to 100-120mg a week.
Ive been told to drop my dose by 30mg, stay at that for 4-6 weeks then do it again after.
I am also considering missing my next week of injections. Would this help?
Thanks in advance
I’m assuming by omission that you did not have labs taken to verify hormonal levels causing any of these…
If so, would you mind posting them? As far as lowering dose, tapering it down couldn’t hurt. I personally don’t think you need to draw it out that long. But that’s just one guys opinion.
Too much T for some men is just as bad as not enough as too much T can actually make you tired.
This is the best place to start and is middle ground for replacement doses. I know some members who only need around 80 mg weekly, less common but doable.
Don’t over complicate it, no need to taper and increase the time it takes to dial-in.
You probably won’t notice anything, but I would just make your next move now rather than put it off.
Nah had labs, sorry mate.
Free T is 1126 pmol/l (range 225-725)
T - 37.5 nmol/l (range 10-35)
SHBG - 21
@systemlord was pretty thorough. I’ll add that your target dose may in fact be too low so tapering over time affords you the luxury of seeing if new doses correct the side effects you are having without full blown halving your dose. If you truly “want” to target 100-120mg as a new set point then you could just drop it down as @systemlord stated but once there give it some time before making a new decision as to it’s efficacy. A couple months at new new dose level should do it.